Can't feel anymore

posted 1 year ago in Family
Post # 2
Member
966 posts
Busy bee
  • Wedding: June 2017

misskitty90 :  Birth control can definately affect your mental health. I was on Alesse for a couple of years and it made me moody AF and depressed. I would go from bein ok to suicidal, to yelling and pissed off in the span of 1-2 days. I felt like i was bipolar or something. 

Post # 3
Member
2587 posts
Sugar bee
  • Wedding: May 2017

misskitty90 :  how long have you been on the Zoloft? And how many mg of Zoloft are you on? I know when I was on Zoloft and Wellbutrin I felt over medicated. Maybe your Dr needs to adjust your dosage. 

Post # 4
Member
584 posts
Busy bee

I have felt like that before and it left me in a downward spiral. Speak up and talk to your dr about it and I suggest counseling. 

Post # 5
Member
38 posts
Newbee

That is exactly how i felt when on the pill, among other side effects….feelings and emotions became dulled. I found that with Dianne, yaz, estelle, micronelle.

quite a few girls i know, including myself have ceased using the pill for the sake of our mental health. Doctors don’t mention these side effects enough when prescribing them 

Post # 6
Member
1553 posts
Bumble bee

Yes, I switched to a different type and it sorted the issue. I would recommend trying this.

Post # 8
Member
4551 posts
Honey bee

Did you have no emotion before or after the Zoloft? Because the no emotion thing is actually very common in Zoloft users. 

How much do you exercise? Exercise boosts endorphins. It’s a natural way to feel better.

Post # 9
Member
42 posts
Newbee
  • Wedding: March 2014

they in fact do affect you in some way. better watch out the dosage intake

Leave a comment


Find Amazing Vendors